# SDR HEEA080172

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Trunnion
- Part number: 206011728001
- Part serial: NA
- Condition: Worn
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX TRUNNION  WORN.
